# SDR QR9R20220809002

- Difficulty date: August 9, 2022
- Submitted: August 9, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 07720289160
- Aircraft time: 3,498 hours
- System (JASC): 6400 · Tail Rotor System
- Part: Tail Rotor
- Part number: B642M1005101
- Part serial: 3441
- Condition: Out Of Limits
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN INSPECTION OF THE LAMINATED STRAP ASSEMBLY REVEALED .007"+ CLEARANCE IN BETWEEN INDIVIDUAL LAMINATES WHICH EXCEEDS THE LIMITS OF .007" MAX ALLOWED.
